CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Upper bounds for geodesic periods over rank one locally symmetric spaces 期刊论文
FORUM MATHEMATICUM, 2018, 卷号: 30, 期号: 5, 页码: 1065-1077
Authors:  Frahm, Jan;  Su, Feng
Favorite  |  View/Download:9/0  |  Submit date:2018/10/07
Locally symmetric spaces  automorphic forms  geodesic periods  totally geodesic cycles  unitary representations  reductive Lie groups  
Upper bounds for geodesic periods over rank one locally symmetric spaces 期刊论文
FORUM MATHEMATICUM, 2018, 卷号: 30, 期号: 5, 页码: 1065
Authors:  Frahm, Jan;  Su, Feng
Favorite  |  View/Download:5/0  |  Submit date:2019/12/31
Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields 期刊论文
COMPOSITIO MATHEMATICA, 2017, 卷号: 153, 期号: 12, 页码: 2482-2533
Authors:  Bufetov, Alexander I.;  Qiu, Yanqi
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
ergodic measures  random matrices  non-Archimedean locally compact fields  Vershik-Kerov ergodic method  Ismagilov-Olshanski multiplicativity  orbital integrals  inductively compact groups  
CURVATURE ASPECTS OF GRAPHS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 145, 期号: 5, 页码: 2033-2042
Authors:  Bauer, F.;  Chung, F.;  Lin, Y.;  Liu, Y.
View  |  Adobe PDF(170Kb)  |  Favorite  |  View/Download:26/8  |  Submit date:2018/07/30
newgeometricflowsonriemannianmanifoldsandapplicationstoschrodingerairyflows 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 11, 页码: 2247
Authors:  Sun Xiaowei;  Wang Youde
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
KdV GEOMETRIC FLOWS ON KAHLER MANIFOLDS 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2011, 卷号: 22, 期号: 10, 页码: 1439-1500
Authors:  Sun, Xiaowei;  Wang, Youde
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
KdV geometric flow  conversation law  semi-conversation law  Hasimoto transformation  geometric energy method  
On notions of harmonicity for non-symmetric Dirichlet form 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 6, 页码: 1407-1420
Authors:  Ma ZhiMing;  Zhu RongChan;  Zhu XiangChan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
harmonic functions  uniformly integrable martingale  SPV integrable  non-symmetric Dirichlet forms  non-symmetric Beurling-Deny decomposition  Hunt processes  
onnotionsofharmonicityfornonsymmetricdirichletform 期刊论文
sciencechinamathematics, 2010, 卷号: 53, 期号: 6, 页码: 1407
Authors:  Ma Zhiming;  Zhu Rongchan;  Zhu Xiangchan
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Schrodinger flow on Hermitian locally symmetric spaces 期刊论文
COMMUNICATIONS IN ANALYSIS AND GEOMETRY, 2002, 卷号: 10, 期号: 4, 页码: 653-681
Authors:  Pang, PYH;  Wang, HY;  Wang, YD
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Global nonautonomous Schrodinger flows on Hermitian locally symmetric spaces 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 5, 页码: 549-561
Authors:  Wang, HY;  Wang, YD
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
nonautonomous Schrodinger flow  inhomogeneous Heisenberg system  Hermitian locally symmetric spaces  conservation law